MathSciNet Relay Station
MathSciNet bibliographic data
MR2262930 60G25 (42A10 46N30)
Pourahmadi, Mohsen; Inoue, Akihiko; Kasahara, Yukio A prediction problem in $L^2(w)$. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1233–1239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement